# SDR UALA2011072703834

- Difficulty date: July 26, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 67,505 hours, 25,065 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 332153012
- Part serial: 509
- Condition: Leaking
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR CENTER ACTUATOR LEAKING.  REPLACED ACTUATOR PER MM ON DOCK WU S4749N, OP CHECK OKAY.
